MAUDE Adverse Event Report: ST. JUDE MEDICAL COOL POINT IRRIGATION PUMP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

ST. JUDE MEDICAL COOL POINT IRRIGATION PUMP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number IBI-89003
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One cool point irrigation pump was received for complaint evaluation.After power up, the pump passed the self-start-up test.A cool point tubing set from the current inventory was inserted into the returned cool point pump.The tubing set was primed and fluid flowed through the tubing set.A ¿bubd¿ alarm was displayed upon pressing the arrow key to start the flow rate test.No bubbles were detected from the tubing set.Therefore, the testing was discontinued.During servicing the ¿bubd¿ detectors were found to defective and the defective ¿bubd¿ detectors were replaced.After that the pump functioned normally.The device met specifications prior to release from abbott manufacturing facilities as supported by the device history record.
 
Event or Problem Description
During a supraventricular tachycardia ablation procedure, the pump wheel would not turn and due to having to borrow a replacement pump from a different hospital during the procedure, a prolonged procedure occurred.The procedure was able to be successfully completed with the replacement pump with no adverse consequences to the patient.

Brand Name
COOL POINT IRRIGATION PUMP
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
ST. JUDE MEDICAL
2375 morse ave
irvine CA 92614
MDR Report Key12341699
Report Number2030404-2021-00052
Device Sequence Number17128283
Product Code OAD
UDI-Device Identifier05415067008985
UDI-Public05415067008985
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P060019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBI-89003
Device Catalogue NumberIBI-89003
Device Lot Number4911947
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2021
Initial Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1